Row-switched states in two-dimensional underdamped Josephson-junction arrays

File Description SizeFormat 
PhysRevB.57.pdfPublished version944.63 kBAdobe PDFView/Open
Title: Row-switched states in two-dimensional underdamped Josephson-junction arrays
Authors: Barahona, M
Watanabe, S
Item Type: Journal Article
Issue Date: 1-May-1998
URI: http://hdl.handle.net/10044/1/18289
DOI: http://dx.doi.org/10.1103/PhysRevB.57.10893
ISSN: 1098-0121
Publisher: AMER PHYSICAL SOC
Start Page: 10893
End Page: 10912
Journal / Book Title: PHYSICAL REVIEW B
Volume: 57
Issue: 17
Copyright Statement: © 1998 The American Physical Society.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons